On gravitational stresses
Doklady Akademii Nauk, Tome 194 (1970) no. 3, pp. 553-556
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_3_a20,
author = {I. G. Fikhtengol'ts},
title = {On gravitational stresses},
journal = {Doklady Akademii Nauk},
pages = {553--556},
year = {1970},
volume = {194},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_3_a20/}
}
I. G. Fikhtengol'ts. On gravitational stresses. Doklady Akademii Nauk, Tome 194 (1970) no. 3, pp. 553-556. http://geodesic.mathdoc.fr/item/DAN_1970_194_3_a20/